# SDR A6WA201040703

- Difficulty date: September 18, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 17,556 hours, 16,629 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 720846D
- Part serial: 3779
- Condition: Malfunctioned
- Location: Left
- Part time: 20,641 hours, 19,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WHILE IN FLT, AC 1 AUTO TRANSFER AC BUS 1 GEN 1 OFF AND LT WINDOW HEAT CAUTION MSG ILLUMINATED ON ED1 CW QRH FLAP .5 SPEED ON ED2 IN FLAP SELECTION OTHER AS MSG.  R & R GEN CONTROL UNIT.
